# SDR HALA0600413

- Difficulty date: May 15, 2006
- Submitted: May 31, 2006
- Operation: Air carrier
- Aircraft: N584HA
- Make and model: Boeing 767-300
- Aircraft serial: 24258
- Aircraft time: 76,458 hours, 14,757 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING T/E VERTICAL WEB 9" O/B OF NR 7 SPOILER I/B HINGE IS DAMAGED AT CUT OUT.  REPAIRED THE CUTOUT OF THE R/W T/E VERTICAL WEB 9" O/B OF NR 7 SPOILER I/B HINGE IAW SRM 57-51-02-27-1, 51-70-13, 51-10-02-06.
